Dr. Moser: Have tried everything to relieve symptoms of Meniere's. 12 acupuncture treatments, tried herbs--not for long as they didn't help. Dizziness and really bad nausea is daily--and the worst is the nausea! I've learned to live with the dizziness but this nausea is awful.
I've chewed ginger--helps short-term, drank ginger drink (that worked pretty well for awhile--I made with real ginger, taken meclizine, worn the wrist bracelets (nothing working).
I waken daily with it already or it begins shortly after I'm up! The dizzy feeling begins then too. Recent colonoscopy for another problem ruled out any problem there as did and endoscopy--back a couple of years ago.
I wasn't having nausea though like this, anytime.
My stomach cramps but not bad--just more of an ache--and I'm in the bathroom with very loose stool about 3 times a day--then nothing on another day! But pretty often daily. I know I'm depressed--this has just gone on so long and I read that depression causes nausea. The strange thing is that about 4 or 5 in the afternoon it seems to ease and I feel almost 'normal'. Also, it will come and go on some days. When it's bad I get really more depressed. As you may remember I don't do anti-depressants well, but may go back on one I didn't give much of a chance
May start that one tonight. The doctor told me if I did, to cut it in half since I'm so sensitive to these drugs. Xanax helps with the anxiety this causes (I take low dose and only 1 to 2 in a day sometimes), but doesn't ease the nausea. No vertigo has come back just daily dizziness and lately this awful nausea. Have called my ent and he just upped the Valium to 4 a day and it didn't help at all, so I've cut back to one a day now. Haven't seen him since last December either. I don't throw up, but try to and can't. Right now, after a bad day it's easing some, but decided to run it by you and see if you have any suggestions at all. Thanks. Hope you are enjoying not working so hard and your shoulder is better. Is surgery near again? hope not yanksgirl
Well, couldn't take the new one I tried--only for one week and dizziness and nausea got really bad. Called Dr. and he said go off of it--even thought I said I'd 'tough it out' another week if he thought symptoms would finally ease. He said, 'no those are pretty significant'. So back to just the Valium and on occasion, the Xanax due to the anxiety of the Meniere's symptoms. See the Ent in Sept. Hoping for something good to come of it. Yanksgirl
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.